Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 06(01): 26-30(2019)

List-Chromatic Number and Chromatically Unique of the Graph $K_2^r + O_k$.

Número de lista cromática y cromáticidad única del grafo $K_2^r + O_k$.

Le Xuan Hung[*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.


Received, Apr. 17, 2019 - Accepted, Jun. 22, 2019

DOI: http://dx.doi.org/10.17268/sel.mat.2019.01.04

Abstract

In this paper, we determine list-chromatic number and characterize chromatically unique of the graph $G = K_ 2^r + O_k$. We shall prove that $ch(G) = r + 1$ if $1 \leq k \leq 2$, $G$ is $\chi$-unique if $1 \leq k \leq 3$.

Keywords. Chromatic number, list- chromatic number, chromatic polynomial, chromatically unique graph, complete r-partite graph.

Resumen
En este artículo, determinamos el número de lista cromática y caracterizamos cromáticamente el grafo $G = K_ 2^r + O_k$. Probaremos que $ch(G) = r + 1$ si $1 \leq k \leq 2$, $G$ es $\chi$-único si $1 \leq k \leq 3$.

Palabras clave. Número Cromático, polinomio cromático, grafo único cromaticmente grafo completo r-partido.